Atazanavir & Jaundice
Dec 22, 2004
I started atazanavir 4 days ago and have jaundiced eyes. Will this eventually go away or is there something I can do/take to reduce this? I don't have any other significant side effects? Thanks, Darren P.
Response from Dr. Henry
The jaundice may get better but you cannot count on it. Keeping well hydrated may help some. If you developed jaundice that fast you may have a genetic predisposition-I would get your direct and indirect bilirubin levels checked very soon to see what the situation is like and discuss with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Can I Take Amoxicillin For Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.